RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1986, Volume 12, Pages 5–252 (Mi intf70)  

This article is cited in 12 scientific papers (total in 12 papers)

Topology

S. P. Novikov


Full text: PDF file (34020 kB)

Bibliographic databases:
UDC: 515.14

Citation: S. P. Novikov, “Topology”, Topology – 1, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 12, VINITI, Moscow, 1986, 5–252

Citation in format AMSBIB
\Bibitem{Nov86}
\by S.~P.~Novikov
\paper Topology
\inbook Topology~--~1
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1986
\vol 12
\pages 5--252
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf70}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=895592}
\zmath{https://zbmath.org/?q=an:0668.55001|0839.55001}


Linking options:
  • http://mi.mathnet.ru/eng/intf70
  • http://mi.mathnet.ru/eng/intf/v12/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Shlosman, “Gauge-invariant specification of gauge fields”, Theoret. and Math. Phys., 77:1 (1988), 1056–1063  mathnet  crossref  mathscinet  isi
    2. Nguyen Tien Zung, A. T. Fomenko, “Topological classification of integrable non-degenerate Hamiltonians on a constant energy three-dimensional sphere”, Russian Math. Surveys, 45:6 (1990), 109–135  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. A. Shtan'ko, M. I. Shtogrin, “On the embedding of cubic manifolds and complexes in a cubic lattice”, Russian Math. Surveys, 47:1 (1992), 267–268  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Cubic manifolds in lattices”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 301–313  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. M. Deza, M. I. Shtogrin, “Mosaics and their isometric embeddings”, Izv. Math., 66:3 (2002), 443–462  mathnet  crossref  crossref  mathscinet  zmath  elib
    6. I. Maleshich, P. E. Pushkar', D. Repovš, “On Eversion of Spheres”, Proc. Steklov Inst. Math., 247 (2004), 135–142  mathnet  mathscinet  zmath
    7. S. E. Stepanov, “Curvature and Tachibana numbers”, J. Math. Sci., 172:6 (2011), 901–908  mathnet  crossref  mathscinet
    8. S. E. Stepanov, “Betti and Tachibana Numbers”, Math. Notes, 95:6 (2014), 856–864  mathnet  crossref  crossref  mathscinet  isi  elib
    9. S. E. Stepanov, I. I. Tsyganok, “Theorems of existence and non-existence of conformal Killing forms”, Russian Math. (Iz. VUZ), 58:10 (2014), 46–51  mathnet  crossref
    10. Proc. Steklov Inst. Math., 288 (2015), 226–242  mathnet  crossref  crossref  isi  elib
    11. V. M. Buchstaber, N. Yu. Erokhovets, M. Masuda, T. E. Panov, S. Park, “Cohomological rigidity of manifolds defined by 3-dimensional polytopes”, Russian Math. Surveys, 72:2 (2017), 199–256  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    12. V. M. Buchstaber, “Cobordisms, manifolds with torus action, and functional equations”, Proc. Steklov Inst. Math., 302 (2018), 48–87  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:1442
    Full text:908

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020